# SDR SWAA2022031682966

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737*
- Aircraft serial: 33998
- Aircraft time: 59,809 hours, 35,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 R EMER EXIT SIGN NEAR FLOOR; ARROW POINTING WRONG DIRECTION / [01] INSTALLED EXIT LENS FOR R1 DOOR IAW AMM 33-51-01. OPS CHK GOOD. A/C OK FOR SERVICE.
